Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  A priori bounds in L p for solutions of elliptic equations in divergence form
 
 
Title: A priori bounds in L p for solutions of elliptic equations in divergence form
Author: MonsurrĂ², Sara
Transirico, Maria
Appeared in: Bulletin des sciences mathematiques
Paging: Volume 137 (2013) nr. 7 pages 16 p.
Year: 2013
Contents:
Publisher: Elsevier Masson SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands